| Model Number |
791-700 |
| Medical Device Problem Codes |
No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used during a lithotripsy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the lithovue flexscope was connected to the monitor and the screen remained black.There was no image that appeared on the screen.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.